# SDR MAC010701

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N904FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 22,294 hours, 28,587 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Feather Solenoid
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO DHN THE NR 2 ENGINE BEGAN SURGEING (PROP CHANGEING PITCH).  WIRE NR 101 WAS FOUND NEARLY SEPARATED FROM IT'S PIN IN THE CONNECTOR TO THE RIGHT FEATHER SOLENOID.
